Everyone thinks of street drugs when it comes to withdrawal but what else causes it?
Street drugs aren’t the only thing that causes withdrawal. In fact, symptoms of withdrawal can occur from quitting virtually anything. Many of these, however, you don’t even know you’re going through. Here are the four most popular ones along with a little advice on how to combat them.
Withdrawal from processed foods is tricky. Processed foods contain chemicals that are not natural to the body. Therefore your body looks at them as a foreign substance. While they may not be as powerful as a street drug, coming off of them during a dietary change or cleanse can cause the worst of symptoms. Aches, pains, headaches and the like are all common symptoms experienced.
You may have heard that your brain reacts to sugar in the same way it reacts to cocaine. If this is true, imagine what the effects would be coming off of it. Often times, to lose weight or lower blood sugar, people come off sugar only to experience some of the most severe symptoms. Pain, aches, headache, sleep difficulty and the like may become your lot. A very uncomfortable experience indeed.
This may not be an obvious one but, once your body becomes accustomed to a foreign substance, it can react to a sudden cease in taking it. Even though these drugs may say “non-addictive” or “non-habit-forming” on their labels, the truth of the matter is that when the body gets used to having them in the system, and builds a tolerance, it can react with withdrawal symptoms, however slight, when their use has ceased. The discomfort is seldom associated with this but can often be directly related to it.
Caffeine is a well-known drug. It is so commonplace, however, that it may be forgotten. In fact it is even hidden in some foods, unsuspected. Quitting or abstaining from one or more foods containing caffeine can indeed create a withdrawal situation. This actually fits the category of true drug withdrawal. The symptoms associated with it can even be quite severe. Migraines, insomnia, aches, pains and the like have been reported.
Deficiencies created by the drugs and the withdrawal from them
One of the issues associated with any withdrawal from any substance is the burning up of vitamin and mineral reserves and the deficiencies created as a result. So, withdrawal isn’t necessarily the culprit in and of itself. The deficiencies created in its wake are to blame for the symptoms experienced.
Calcium and magnesium are two of the culprits. Their deficiency created by the withdrawal is to blame for the major symptoms including, pain, discomfort, headaches and even digestive troubles. Lack of other vitamins to balance them is also to blame. The body has a delicate balance that is easy to disrupt.
Calcium and magnesium to the rescue when it comes to easing withdrawal symptoms
It is plan to see that you could be withdrawing form something without ever realizing it, experiencing symptoms you may not associate with it. Could those headaches, pains, sleep difficulties or discomforts be the result of withdrawal from some substance? The possibility exists. Support is needed in either case. Calcium and magnesium are a great place to start.
Getting the correct forms and ratio of calcium and magnesium, along with proper pH levels is key. Achieving these, the body’s levels of these minerals can be at required amounts and symptoms can be eased. Instant CalMag-C is specifically formulated in the lab to achieve this exact ratio in a formula that is instant-absorbing for fast use by the body. And that could make all the difference when you are in pain during withdrawal.
Try Instant CalMag-C today and see if you notice any difference in withdrawal symptoms you may experience.